Author Topic: 10 Months on T, Facial hair and Finasteride  (Read 568 times)

0 Members and 1 Guest are viewing this topic.

Offline loren1

  • Newbie
  • **
  • Posts: 29
  • Reputation: +1/-0
10 Months on T, Facial hair and Finasteride
« on: June 08, 2017, 12:36:53 am »
Hi guys,

In a few weeks I will be 10 months on T, and I've been on finasteride for hair loss for a little over 2 months now. I was hesitant to start the medication, as I've heard it can impede body/facial hair development. Unfortunately, I think that this has happened to me. After shaving for the first time in over a month recently, I've noticed that my facial hair has not developed at all in the last few months, and I am pretty sure it has actually gotten thinner/more sparse. I'm very disappointed about this, as facial hair has allowed me to pass so much more and I was looking forward to it most, but I've been shaving it off now frequently, because it's so upsetting to see it lessen and lessen. My head hair does not look much better at all, and my hair line seems to have just gotten worse, but I know I have not been on finasteride for very long. I also know that I have not been on T for that long, but I don't think it's normal that it wouldn't develop at all now, or lessen?

I am just trying to decide if I should quit finasteride for a while and let myself develop. I'm very afraid of doing this, however, because of how fast I seemed to be balding, and I just can't handle being bald at only 19 years old. Should I wait a long time before quitting finasteride, to see how much it's really affecting my facial hair? Or should I quit now? I'm worried that if I don't stop taking it soon enough, I may never grow facial hair. Any opinions are greatly appreciated, as I just have no idea what to do.